# SDR 08FDEA02234

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,160 hours, 8,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 525, X = -8 FOUND HOLE ELONGATED.  DAMAGED SEAT TRACK AT MAIN DECK STA 525 TO STA 555, X = -8 REPAIRED AS PER SRM 53-70-00   FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
